Published Article ams.org/mathscinet:MR2371813 (2008k:81370)


Calculation of a hydrogen atom photoionization in a strong magnetic field by using the angular oblate spheroidal functions


Chuluunbaatar, O. ; Gusev, A. A. ; Derbov, V. L. ; Kaschiev, M. S. ; Melnikov, L. A. ; Serov, V. V. ; Vinitsky, S. I.

Published in: J. Phys. A
Vol.: 40    Num./Issue: 38
Pages: 11485--11524
ISSN: 1751-8113
Year: 2007

Web-Page: http://dx.doi.org/10.1088/1751-8113/40/38/004
Language: eng

Total numbers of views: 1279
Numbers of unique views: 430
 Record created 2010-09-25, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)